Small derived quotients in finite p-groups

Schneider, Csaba (2006) Small derived quotients in finite p-groups. Publicationes Mathematicae-Debrecen, 69 (3). pp. 373-378. ISSN 0033-3883

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:27
Last Modified: 11 Dec 2012 15:27
URI: http://eprints.sztaki.hu/id/eprint/4762

Update Item Update Item